Publications [#304591] of Berndt Mueller

Papers Published
  1. Bolte, J; Müller, B; Schäfer, A, Ergodic properties of classical SU(2) lattice gauge theory, Physical Review D, vol. 61 no. 5 (2000), pp. DUMMY35 .

    We investigate the relationship between the Lyapunov exponents of periodic trajectories, the average and fluctuations of Lyapunov exponents of ergodic trajectories, and the ergodic autocorrelation time for the twodimensional hyperbola billiard. We then study the fluctuation properties of the ergodic Lyapunov spectrum of classical SU(2) gauge theory on a lattice. Our results are consistent with the notion that this system is globally hyperbolic. Among the many powerful theorems applicable to such systems, we discuss one relating to the fluctuations in the entropy growth rate. ©2000 The American Physical Society.